| Catalog Number |
1400275-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mid left anterior descending (mlad) coronary artery with heavy calcification, moderate tortuosity and 90% stenosis.Pre-dilation was performed with 2.75 x12 nc trek neo balloon dilation catheter (bdc), which was prepared per the instructions for use.Resistance was noted with the patient anatomy during advancement.The bdc was inflated up to 4 atmospheres (atm) when a leak of the contrast agent was confirmed with imaging.Location of leak could not be confirmed.Upon removal of the bdc, resistance was felt with patient anatomy.Another nc trek neo was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.